# SDR ASAA2020022763281

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 24,660 hours, 7,951 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Inoperative
- Location: Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK ON RECALL RIGTHT PACK LIGHT ILLUMINATED LIGHT EXT WITH MASTER CAUTION RECALL. GROUNDED - YES. RELEASED PER MEL 21-32B RIGHT LAND PACK PRIMARY TEMP CONTROL INOP. FOUND PACK LT NOT ILLUMINATED ON RECALL BUT FLT DECK ZONE TEMP ON RECALL. RT PACK LOGGED TRIM VALVE FAULT. PERFORMED B737-900 FIM 21-62 TASK 833 & FAULT CLEARED. CLEARS MEL 21-32B CREW PLAC REMOVED GND VERIFICATION GOOD.
